how many do u take? r u tryn ct or taper ? iv been an addict for 8 yrs
hey jess..this thing doesn't go away until you take action...just gets worse. do it NOW!!!. make a plan.(taper, taper, taper get some supplies (thomas recipe ).try to get a few days out of work.and go thru the inevitable pain. I'm on day 17, and every day is getting better. people here will help you.
Tomorrow wil b my first day not hav used I'm dreading it but I don't want this life anymore , wats the best thing I can do
are you ot of meds completely. are you going to try cold turkey, or taper???
! was taking about 4 a day of 10/325 i have been tapering off i am down to 2 and a half a day i take it 2 times a day i have bad withdrallls in the morning i try not to take any thing before 10 am i think it takes along time tapering off good luck
I took my last today. tomorrow wil b my first day being of the pain meds , I'v Ben addicted for almost two years , is it goin to b hard?
thanks Hamp , what's tapping?
I do know much about tapering off all i know is you cut back on the med little by little like a quarter every 2 days or more if you can stand it
I ain't prescribed I get them off the streets , Thts why it's probably goin to b VERY hard for me
if your not in a position to wean your dose down little by little. you need to get some things that will help get you through this . I hate to tell you but going cold turkey is a good 5 days of...yes hard ! you'll need some b12 gatoraid, sleep aid. (I took benydrl ).hot baths, some good cries,ect.
geshh I guess it's worth it in the end I kno I'm goin to b sore tho
way worth it, no more chasing pill's, having anxiety about getting pills,being broke because of pills,trying to regulate your moods, ect.FREE!!!
yea I kno it's for me &.* my baby , how longg wil it last? the withdrawals?
the worst is over in about 5-8 days. stay on this site. I'm a newbe here but you will get all the help you need from the folks here. they may not be on right now. but I promise you they will help you. everybody here is , or has done the same thing. you can do it!!!!
yur helpn' me ALOTT Wat did yu do when yu felt like ''Yu couldn't do it''?
I just stayed on this site all day, read every post that had to do with my situation , asked for help, and got alot of encouragement and support from these very knowledgable people. this was my only support and continues to be. All of us will help you. !!! it's doable... even though I didn't feel like that the first few day's. just stick to it. when your mind tells you it's to much .tell us
sounds goodd I need sum encouragement in my life especially bout this I feel like I HAVE to hav a pain pill or I cnt Move Nor' evn get outt bed tomorrow is Goin to b a badd day I feel unless I don't let it get the best of me , &.* jus go on lik everything is fine , Wat can I do for the aches &.* Stuff wil tyl help at all?
I can assure you ,you will feel like new coming off this stuff. It really numbs you to everything. you'll feel better than you did on them. yes tylenol will help, I also took immodium. read the suboxone facts at the bottom of the page, and look at the immodium peice. withdrawal is withdrawal and all this stuff helps.
I hope so , How many dayz would yu say a week or two?
yup.. just don't cave in once your on day 1 keep it up ,just keep telling yourself your 1/2 way through. alot of these folks have been addicted for 6-10yrs. you don't want to end up fighting that battle. Just keep posting questions and/or whining and we'll all be here for you.
thnks alott &.* Noo I dont I'm only 22 I don't want to b addicted to NOTHING , thnks for yur help yur Greatt
I,ve heard coffee dosn,t really help, but everyone is differant. (thats why you shouldn't psyce yourself out.) you may be better off than some ,as your intake was not that high.